# SDR SWAA2022032513240

- Difficulty date: December 19, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LWR FWD CORNER SCUFF PLATE IS CRACKED / WELDED FWD CARGO DOOR FWD LWR CORNER SCUFF PLATE W/O 40329-8100-0001; ACCOMPLISHED DETAIL VISUAL INSPECTION IAW EA 1-A53-2076 REV 11 AND INSTALLED NEW AMM 53-11-02-420-801
